Volume 14, Number 2, June 2009

Table of Contents

Articles

TWIN OF POSITIVE SOLUTIONS FOR FOUR POINT SINGULAR BOUNDARY VALUE PROBLEMS WITH p-LAPLACIAN OPERATOR PDF
Xinguang Zhang, Chunmei Yuan 167-180
POSITIVE SOLUTIONS FOR NONLINEAR SECOND-ORDER m-POINT BOUNDARY VALUE PROBLEMS WITH SIGN CHANGING NONLINEARITIES PDF
Fuyi Xu, Lishan Liu, Zhaowei Meng 181-193
FINITE DIMENSIONALITY OF THE ATTRACTOR FOR A SEMILINEAR WAVE EQUATION WITH NONLINEAR BOUNDARY DISSIPATION PDF
Wei Xu 195-206
CHARACTERIZATION OF EFFICIENT SOLUTIONS FOR MULTI-OBJECTIVE OPTIMIZATION PROBLEMS INVOLVING STRONG AND GENERALIZED STRONG E-CONVEXITY PDF
Tarek Emam 207-220
MULTIPLE POSITIVE SOLUTIONS OF BVP WITH INTEGRAL BOUNDARY CVONDITIONS AND ONE-DIMENSIONAL P-LAPLACIAN PDF
Xuemei Zhang, Meiqiang Fang 221-232
VARIATIONAl INEQUALITY PROBLEMS IN H-SPACE ASSOCIATED WITH T-eta-PSEUDOINVEX FUNCTION PDF
Akrur Behera, Prasanta Kumar Das 233-244
GLOBAL EXPONENTIAL STABILIZATION OF NONLINEAR NON-AUTONOMOUS DIFFERENTIAL EQUATIONS VIA RICCATI EQUATIONS PDF
Vo T. Tai, Vu N. Phat 245-260
HUMMEL-SEEBECK METHOD FOR GENERALIZED EQUATIONS UNDER CONDITIONED SECOND FRECHET DERIVATIVE PDF
Ioannis K. Argyros, Said Hilout 261-269
A HALF SPACE BOUNDARY VALUE PROBLEM OF A THERMOELASTIC SOLID WITH MICROSTRUCTURE PDF
Ion Al. Craciun, Corneliu Munteanu 271-287
MANN ITERATIVE PROCESS FOR PSEUDOCONTRACTIVE MAPPINGS PDF
Arif Rafiq 289-296
POSITIVE SOLUTIONS OF A CLASS OF NONRESONANT SINGULAR BOUNDARY VALUE PROBLEMS WITH SUBLINEAR EFFECT PDF
Yansheng Liu, Huiqin Lu 297-308
LINEAR OPERATORS IN PROBABILISTIC NORMED SPACES PDF
Chang Li Yan, Min Xian Zhang 309-316
A NEW SPECTRUM FOR NONLINEAR OPERATORS IN BANACH SPACES PDF
Alessandro Calamai, Massimo Furi, Alfonso Vignoli 317-347


ISSN: 1229-1595 (Print), 2466-0973 (Online)